# SDR 39LA2013021800003

- Difficulty date: February 18, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N635AR
- Make and model: Dhav DHC8103
- Aircraft serial: 047
- Aircraft time: 38,710 hours, 50,078 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Probe
- Part number: 3039242
- Part serial: CH18562
- Condition: Unserviceable
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAXI, PROPELLERS WERE MAKING A MODULATION SOUND.  PILOT CHECKED THE PROPELLER RPM GAUGES AND FOUND THAT THE RT PROPELLER WAS IN AN OVERSPEED CONDITION.  TAKEOFF WAS ABORTED.  R & R NR 2 N/P PROBE IAW MM 72-00-00, PERFORMED MAX POWER (PROP = 1202RPM) AND PROP OVERSPEED TEST, OPS CHECK AND LEAK CHECKED GOOD.
